Open Access
Sept. 2002 Unicity theorems for meromorphic functions
Wei-Ran Lü, Hong-Xun Yi
Proc. Japan Acad. Ser. A Math. Sci. 78(7): 152-156 (Sept. 2002). DOI: 10.3792/pjaa.78.152


In this paper, we deal with the problem of uniqueness of meromorphic functions sharing three values, and prove some results which are improvements and extensions of many known theorems. Examples are provided to show that the results in this paper are sharp.


Download Citation

Wei-Ran Lü. Hong-Xun Yi. "Unicity theorems for meromorphic functions." Proc. Japan Acad. Ser. A Math. Sci. 78 (7) 152 - 156, Sept. 2002.


Published: Sept. 2002
First available in Project Euclid: 23 May 2006

zbMATH: 1026.30033
MathSciNet: MR1930222
Digital Object Identifier: 10.3792/pjaa.78.152

Primary: 30D35
Secondary: 30D20 , 30D30

Keywords: Nevanlinna theory , Shared value , unicity theorem

Rights: Copyright © 2002 The Japan Academy

Vol.78 • No. 7 • Sept. 2002
Back to Top